Acta Mathematica

On equiresolution and a question of Zariski

Orlando Villamayor U

Full-text: Open access

Note

A mi padre

Article information

Source
Acta Math. Volume 185, Number 1 (2000), 123-159.

Dates
Received: 10 August 1998
Revised: 2 November 1999
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485891339

Digital Object Identifier
doi:10.1007/BF02392714

Mathematical Reviews number (MathSciNet)
MR1794188

Zentralblatt MATH identifier
0989.32004

Rights
2000 © Institut Mittag-Leffler

Citation

Villamayor U, Orlando. On equiresolution and a question of Zariski. Acta Math. 185 (2000), no. 1, 123--159. doi:10.1007/BF02392714. http://projecteuclid.org/euclid.acta/1485891339.


Export citation

References

  • [A1] Abhyankar, S. S., A criterion of equisingularity. Amer. J. Math., 90 (1968), 342–345.
  • [A2]-—, Remarks on equisingularity. Amer. J. Math., 90 (1968), 108–144.
  • [A3]-—, On the ramification of algebraic functions. Amer. J. Math., 77 (1955), 575–592.
  • [AW] Abramovich, D. & Wang, J., Equivariant resolution of singularities in characteristic zero. Math. Res. Lett., 4 (1997), 427–433.
  • [Be] Berthelot, P., Altérations des variétés algébriques, in Séminaire Bourbaki, vol. 1995/96, exp. no 815. Astérisque, 241 (1997), 273–311.
  • [BM] Bierstone, E. & Milman, P., Canonical desingularization in characteristic zero by blowing up the maximal strata of a local invariant. Invent. Math., 128 (1997), 207–302.
  • [EV1] Encinas, S. & Villamayor, O., Good points and constructive resolution of singularities. Acta Math., 181 (1998), 109–158.
  • [EV2]-—, A course on constructive desingularization and equivariance, in Resolution of Singularities (Obergurgl, 1997), pp. 147–227. Progr. Math., 181. Birkhäuser, Basel, 2000. Available at http://math1.uibk.ac.at/blowup/.
  • [F] Fulton, W., Introduction to Toric Varieties. Ann. of Math. Stud., 131. Princeton Univ. Press., Princeton, NJ, 1993.
  • [Gi] Giraud, J., Desingularization in low dimension, in Resolution of Surface Singularities (three lectures by V. Cossart, J. Giraud and U. Orbanz with an appendix by H. Hironaka), pp. 51–78. Lecture Notes in Math., 1101. Springer-Verlag, Berlin-New York, 1984.
  • [GM] Gaffney, T. & Massey, D., Trends in equisingularity theory, in Singularity Theory (Liverpool, 1996), pp. 207–248. London Math. Soc. Lecture Note Ser., 263. Cambridge Univ. Press. Cambridge, 1999.
  • [H1] Hironaka, H., Resolution of singularities of an algebraic variety over a field of characteristic zero, I; II. Ann. of Math., 79 (1964), 109–203; 205–326.
  • [H2]-—, On Zariski dimensionality type. Amer. J. Math., 101 (1979), 384–419.
  • [Li1] Lipman, J., Introduction to resolution of singularities, in Algebraic Geometry (Arcata, CA, 1974), pp. 187–230. Proc. Sympos. Pure Math., 29. Amer. Math. Soc. Providence, RI, 1975.
  • [Li2]-—, Equisingularity and simultaneous resolution of singularities, in Resolution of Singularities (Obergurgl, 1997), pp. 485–505. Progr. Math., 181, Birkhäuser, Basel, 2000.
  • [Li3]-—, Quasiordinary singularities of surfaces in C3, in Singularities (Arcata, CA, 1981), pp. 161–172. Proc. Sympos. Pure Math., 40:2. Amer. Math. Soc. Providence, RI, 1983.
  • [Li4]-—, Topological invariants of quasi-ordinary singularities. Mem. Amer. Math. Soc., 388 (1988), 1–107.
  • [Li5]-—, Equimultiplicity, reduction, and blowing up, in Commutative Algebra (Fairfax, VA, 1979), pp. 111–147. Lecture Notes in Pure and Appl. Math., 68. Dekker. New York, 1982.
  • [Lu1] Luengo, I., A counterexample to a conjecture of Zariski. Math. Ann., 267 (1984), 487–494.
  • [Lu2]-—, A new proof of the Jung-Abhyankar theorem. J. Algebra, 85 (1983), 399–409.
  • [M] Milne, J. S., Étale Cohomology. Princeton Math. Ser., 33. Princeton Univ. Press, Princeton, NJ, 1980.
  • [N] Nobile, A., Equisingular stratifications of parameter spaces of families of embedded curves. To appear in Proceedings of a Conference in Honor of O. Villamayor, Sr. Acad. Nac. Ciencias Cordoba, publication No. 65.
  • [NV1] Nobile, A. & Villamayor, O., Equisingular stratifications associated to families of planar ideals. J. Algebra, 193 (1997), 239–259.
  • [NV2]-—, Arithmetic families of smooth surfaces and equisingularity of embedded schemes. Manuscripta Math., 100 (1999), 173–196.
  • [O] Oda, T., Convex Bodies and Algebraic Geometry. Ergeb. Math. Grenzgeb. (3), 15. Springer-Verlag, Berlin-New York, 1988.
  • [S] Speder, J. P., Équisingularité et conditions de Whitney. Amer. J. Math., 97 (1975), 571–588.
  • [T1] Teissier, B., Résolution simultanée, II, in Séminaire sur les singularités des surfaces (Palaiseau, 1976/77), pp. 82–146. Lecture Notes in Math., 777, Springer-Verlag, Berlin, 1980.
  • [T2]-—, Varietés polaires, II: multiplicités polaires, sections planes et conditions de Whitney, in Algebraic Geometry (La Rábida, 1981), pp. 314–491. Lecture Notes in Math., 961. Springer-Verlag, Berlin-New York, 1982.
  • [V1] Villamayor, O., Constructiveness of Hironaka's resolution. Ann. Sci. École Norm. Sup. (4), 22 (1989), 1–32.
  • [V2]-—, Patching local uniformizations. Ann. Sci. École Norm. Sup. (4), 25 (1992), 629–677.
  • [Za1] Zariski, O., Some open questions in the theory of singularities. Bull. Amer. Math. Soc., 77 (1971), 481–491 (reprinted in [Za5, pp. 238–248]).
  • [Za2]-—, Foundations of a general theory of equisingularity on r-dimensional algebroid and algebraic varieties, of embedding dimension r+1. Amer. J. Math., 101 (1979), 453–514 (reprinted in [Za5, pp. 573–634] and summarized in [Za5, pp. 635–651]).
  • [Za3]-—, Exceptional singularities of an algebroid surface and their reduction. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 43 (1967), 135–146.
  • [Za4]-—, Collected Papers, Vol. I. MIT Press, Cambridge, MA-London, 1972.
  • [Za5]-—, Collected Papers, Vol. IV. MIT Press, Cambridge, MA-London, 1979.
  • [Zu] Zurro, M. A., The Abhyankar-Jung theorem revisited. J. Pure Appl. Algebra, 90 (1993), 275–282.